# SDR AALA20100418MIA01

- Difficulty date: April 18, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 30,009 hours, 12,419 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355C000101
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED ELECTRIC STAB TRIM, FIRST OFFICERS RADIO ALTIMETER AND MACH TRIM ALL FAILED.  EMERGENCY DECLARED, RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STAB TRIM ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
